# SDR CALA2023122003694

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323322720000
- Condition: Dented
- Location: Fr 25-26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN FR25-26 STR 41R-42R HAS 2EA DENTS. REPAIRED RT EXTERNAL FUSELAGE SKIN BETWEEN FR25-26 AND 241R-42R. PER EC/RA # 5321-02124 REV ORIGINAL AND FINAL EA 319-5321-13-A34 55 REV -.
